# SDR 9JLA201405281691

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,627 hours, 2,381 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221019313
- Part serial: 2071
- Condition: Defective
- Location: Autopilot Sys
- Part time: 5 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE AUTO PILOT PITCH TRIM HAD FAILED DURING FLIGHT DURING A TRIP TO HOME BASE.  TROUBLESHOOTING IDENTIFIED THAT THE NR 1 FCC WAS DEFECTIVE & REQUIRED REPLACEMENT.  THE DEFECTIVE COMPUTER WAS R & R BY A NO FAULT FOUND OVERHAULED UNIT SN 2071.  THE NEXT FLIGHT THE CREW REPORTED THAT THE AUTO PILOT PITCH TRIM FAILED IN FLIGHT.  THE MAINTENANCE VENDOR EVALUATED THE FAULT & FOUND THAT THE NR 1 FCC SN 2071 WAS DEFECTIVE.  THE FCC SN 2071 WAS R & R WITH A TESTED UNIT.  TO DATE, NO FAULTS HAVE BEEN REPORTED FOR THE AP SYS.
